American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 154 found      Go to page: 1 2 3 4 5 6

[91] Susumu Ariki. The tensor product of crystals. University Lecture Series 26 (2002) 29-35.
Book volume table of contents
View Article: PDF

[92] Susumu Ariki. Existence and uniqueness (part II). University Lecture Series 26 (2002) 61-74.
Book volume table of contents
View Article: PDF

[93] Susumu Ariki. Crystal bases of $U_v$-modules. University Lecture Series 26 (2002) 23-28.
Book volume table of contents
View Article: PDF

[94] Susumu Ariki. Representations of Quantum Algebras and Combinatorics of Young Tableaux. University Lecture Series 26 (2002) MR MR1911030.
Book volume table of contents   

[95] Susumu Ariki. Crystal bases of $U_v^-$. University Lecture Series 26 (2002) 37-46.
Book volume table of contents   
View Article: PDF

[96] Susumu Ariki. Existence and uniqueness (part I). University Lecture Series 26 (2002) 55-60.
Book volume table of contents   
View Article: PDF

[97] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. The number of connected components in double Bruhat cells for nonsimply-laced groups. Proc. Amer. Math. Soc. 131 (2003) 731-739. MR 1937410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Nantel Bergeron and Frank Sottile. A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 2659-2705. MR 1895198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Anton Malkin. Tensor product varieties and crystals: $GL$ case. Trans. Amer. Math. Soc. 354 (2002) 675-704. MR 1862563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Nantel Bergeron and Frank Sottile. Skew Schubert functions and the Pieri formula for flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 651-673. MR 1862562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Atanas Iliev and Kristian Ranestad. $K3$ surfaces of genus 8 and varieties of sums of powers of cubic fourfolds. Trans. Amer. Math. Soc. 353 (2001) 1455-1468. MR 1806733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Sergey Fomin and Andrei Zelevinsky. Totally nonnegative and oscillatory elements in semisimple groups. Proc. Amer. Math. Soc. 128 (2000) 3749-3759. MR 1694341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information   
View Article: PDF

[104] Michel Brion and Patrick Polo. Large Schubert varieties. Represent. Theory 4 (2000) 97-126. MR 1789463.
Abstract, references, and article information   
View Article: PDF

[105] Frank Sottile. Real rational curves in Grassmannians. J. Amer. Math. Soc. 13 (2000) 333-341. MR 1706484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Harsh Pittie and Arun Ram. A Pieri-Chevalley formula in the K-theory of aG/B-bundle. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 102-107. MR 1701888.
Abstract, references, and article information   
View Article: PDF

[107] Patrick Polo. Construction of arbitrary Kazhdan-Lusztig polynomials in symmetric groups. Represent. Theory 3 (1999) 90-104. MR 1698201.
Abstract, references, and article information   
View Article: PDF

[108] Frank Sottile. The special Schubert calculus is real. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 35-39. MR 1679451.
Abstract, references, and article information   
View Article: PDF

[109] Ionut Ciocan-Fontanine. The Quantum Cohomology Ring of Flag Varieties. Trans. Amer. Math. Soc. 351 (1999) 2695-2729. MR 1487610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Arjeh M. Cohen and Bruce N. Cooperstein. Lie incidence systems from projective varieties. Proc. Amer. Math. Soc. 126 (1998) 2095-2102. MR 1443819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Peter Littelmann. Contracting modules and standard monomial theory for symmetrizable Kac-Moody algebras . J. Amer. Math. Soc. 11 (1998) 551-567. MR 1603862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] J. G. M. Mars and T. A. Springer. Hecke algebra representations related to spherical varieties. Represent. Theory 2 (1998) 33-69. MR 1600804.
Abstract, references, and article information   
View Article: PDF

[113] Sergey Fomin, Sergei Gelfand and Alexander Postnikov. Quantum Schubert polynomials. J. Amer. Math. Soc. 10 (1997) 565-596. MR 1431829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Carrado de Concini and Jerzy Weyman. A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997) 1-8. MR 1389514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Sergey Fomin and Anatol N. Kirillov. Combinatorial $B_n$-analogues of Schubert polynomials. Trans. Amer. Math. Soc. 348 (1996) 3591-3620. MR 1340174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Laurent Manivel. On the syzygies of flag manifolds. Proc. Amer. Math. Soc. 124 (1996) 2293-2299. MR 1372039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] William Crawley-Boevey. On homomorphisms from a fixed representation to a general representation of a quiver. Trans. Amer. Math. Soc. 348 (1996) 1909-1919. MR 1348149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] James S. Wolper. The Riccati flow and singularities of Schubert varieties . Proc. Amer. Math. Soc. 123 (1995) 703-709. MR 1221729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Sara Billey and Mark Haiman. Schubert polynomials for the classical groups . J. Amer. Math. Soc. 8 (1995) 443-482. MR 1290232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] David Perkinson. Curves in Grassmannians . Trans. Amer. Math. Soc. 347 (1995) 3179-3246. MR 1308020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 154 found      Go to page: 1 2 3 4 5 6